Arrangements of lines and monodromy of plane curves
Compositio Mathematica, Volume 68 (1988) no. 1, p. 103-122
@article{CM_1988__68_1_103_0,
     author = {Salvetti, Mario},
     title = {Arrangements of lines and monodromy of plane curves},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {68},
     number = {1},
     year = {1988},
     pages = {103-122},
     zbl = {0661.14038},
     mrnumber = {962507},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__68_1_103_0}
}
Salvetti, Mario. Arrangements of lines and monodromy of plane curves. Compositio Mathematica, Volume 68 (1988) no. 1, pp. 103-122. http://www.numdam.org/item/CM_1988__68_1_103_0/

1 Arnol'D, V.I.:Braids of algebraic functions and cohomologies of swallotails, Uspehi Mat. Nauk. 23, no. 4 (1968) (142), 247-248. | MR 231828 | Zbl 0177.24203

2 Brieskorn, E.: Sur les groupes de tresses, Sem. Bourbaki, (1971/72), Lec. Notes Math. 317 (1900) 21-44. | Numdam | MR 422674 | Zbl 0277.55003

3 Cartier, P.: Arrangements d'hyperplans: un chapitre de géométrie combinatoire, Sem. Bourbaki (1980/81). Lect. Notes Math. 901 (1977) 1-22. | Numdam | MR 647485 | MR 463365 | Zbl 0483.51011

4 Deligne, P.: Les immeubles des groupes de tresses généralizes, Inv. Mah. 17 (1972) 273-302. | MR 422673 | Zbl 0238.20034

5 Deligne, P.: Le groupe fondamental du complement d'une courbe plane n'ayant que des points doubles ordinaires est abelien, Sem. Bourbaki, No. 543, Nov 1979. | Numdam | Zbl 0478.14008

6 Deligne, P. and Mostow, G.D.: Monodromy of hypergeometric functions and non-lattice integral monodromy, Inst. Hautes Etudes Sci. Publ. Math. 63 (1986). | Numdam | MR 849651 | Zbl 0615.22008

7 Gelfand, I.M.: General theory of hypergeometric functions, Doklady, vol. 33 (1986) Number 3. | MR 841131 | Zbl 0645.33010

8 Libgober, A.: On the homotopy type of the complement to plane algebraic curves, J. Fur Die Reine Und Ang. Math., Band 367 (1900) 103-114. | MR 839126 | Zbl 0576.14019

9 Moishezon, B.: Stable branch curves and braid monodromies, Lec. Notes in Math. 862 (1900) 107-193. | MR 644819 | Zbl 0476.14005

10 Moishezon, B.: Simply connected algebraic surfaces of general type, Inv. Math. 89 (1987) 601-643. | MR 903386 | Zbl 0627.14019

11 Nori, M.: Zariski conjecture and related problems, Ann. Sci. Ec. Norm. Sup., $ serie, 16 (1983) 305-344. | Numdam | MR 732347 | Zbl 0527.14016

12 Salvetti, M.: Topology of the complement of real hyperplanes in CN, Inv. Math. 88 (1987) 603-618. | MR 884802 | Zbl 0594.57009